# SDR WTAA970049

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Part number: 6160A
- Condition: Failed
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OXR - NOSE GEAR UNSAFE INDICATION WHEN GEAR SELECTED DOWN REPORTED.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIR.  MAINTENANCE REPLACED NOSE LANDING GEAR UPLOCK JACK.  PERFORMED GEAR SWING.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
